Line search procedures for the logarithmic barrier function

W Murray, Margaret Wright

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)229-246
JournalSIAM Journal on Optimization
Volume4
StatePublished - 1994

Cite this

Line search procedures for the logarithmic barrier function. / Murray, W; Wright, Margaret.

In: SIAM Journal on Optimization, Vol. 4, 1994, p. 229-246.

Research output: Contribution to journalArticle

@article{054fddf8f3ba4efb84ef9874aef2f868,
title = "Line search procedures for the logarithmic barrier function",
author = "W Murray and Margaret Wright",
year = "1994",
language = "English (US)",
volume = "4",
pages = "229--246",
journal = "SIAM Journal on Optimization",
issn = "1052-6234",
publisher = "Society for Industrial and Applied Mathematics Publications",

}

TY - JOUR

T1 - Line search procedures for the logarithmic barrier function

AU - Murray, W

AU - Wright, Margaret

PY - 1994

Y1 - 1994

M3 - Article

VL - 4

SP - 229

EP - 246

JO - SIAM Journal on Optimization

JF - SIAM Journal on Optimization

SN - 1052-6234

ER -